Journal of Statistical Theory and Applications

Volume 20, Issue 2, June 2021, Pages 318 - 327

The XLindley Distribution: Properties and Application

Authors
Sarra Chouia, Halim Zeghdoudi*
LaPS Laboratory, Badji Mokhtar University, Annaba, Algeria
*Corresponding author. Email: halimzeghdoudi77@gmail.com
Corresponding Author
Halim Zeghdoudi
Received 19 March 2019, Accepted 31 January 2021, Available Online 10 July 2021.
DOI
https://doi.org/10.2991/jsta.d.210607.001How to use a DOI?
Keywords
Exponential distribution, Lindley distribution, quantile function, method of moment, maximum likelihood method, simulation
Abstract

This paper proposes a new distribution called XLindley distribution (XLD), this distribution is generated as a special mixture of two distributions: exponential and Lindley and hence the name proposed. Also, the statistical properties like stochastic ordering, quantile function, the maximum likelihood method and method of moments. An application of the model to a real data set presented finally and compared with the fit and shows that XLD has more flexibility than others one-parameter distributions.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
20 - 2
Pages
318 - 327
Publication Date
2021/07/10
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.210607.001How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Sarra Chouia
AU  - Halim Zeghdoudi
PY  - 2021
DA  - 2021/07/10
TI  - The XLindley Distribution: Properties and Application
JO  - Journal of Statistical Theory and Applications
SP  - 318
EP  - 327
VL  - 20
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.210607.001
DO  - https://doi.org/10.2991/jsta.d.210607.001
ID  - Chouia2021
ER  -